# SDR SWIA2020033049586

- Difficulty date: February 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANGLE ATTACHED TO TOP AFT EDGE OF FRAME AT FS 682 IS CRACKED BETWEEN STGR25R AND STGR26R.  (C CHECK) RO 3/27/2020    REPAIRED ANGLE ATTACHED TO TOP AFT EDGE OF FRAME AT FS 682  BETWEEN STGR25R AND STGR26R PER BOMBARDIER REO  COMPLIED WITH ALL STEP OF REO.
